Isomorphic Chevalley groups over integral domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 92  (1994), p. 231-237
@article{RSMUP_1994__92__231_0,
     author = {Chen, Yu},
     title = {Isomorphic Chevalley groups over integral domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     pages = {231-237},
     zbl = {0831.14021},
     mrnumber = {1320490},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__231_0}
}
Chen, Yu. Isomorphic Chevalley groups over integral domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994) , pp. 231-237. http://www.numdam.org/item/RSMUP_1994__92__231_0/

[1] E. Abe, Chevalley groups over local rings, Tôhoku Math. J., (2) 21 (1969), pp. 477-494. | MR 258837 | Zbl 0188.07201

[2] A. Borel, Linear Algebraic Groups, 2nd edition, Springer-Verlag, New York (1991). | MR 1102012 | Zbl 0726.20030

[3] A. Borel - J. TITS, Homomorphismes «abstraits» de groupes algébriques simples, Ann. Math., 97 (1973), pp. 499-571. | MR 316587 | Zbl 0272.14013

[4] C. Chevalley, Classification des groupes de Lie algébriques, Notes polycopiées, Inst. H. Poincaré, Paris (1956-58).

[5] C. Chevalley, Certains schemas de groupes semi-simples, Sem. Bourbaki, 13è année (1960-61), exp. 219. | Numdam | MR 1611814 | Zbl 0125.01705

[6] M. Demazure - A. GROTHENDIECK, Schémas en groupes III, Lect. Notes in Math., 153, Springer-Verlag, Berlin -Heidelberg-New York (1970). | MR 274458 | Zbl 0212.52810